# SDR CA030516002

- Difficulty date: May 14, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,138 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Board
- Part number: 640789
- Part serial: 640789
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, PILOT NOTICED THAT AUTO-FEATHER SYSTEM DID NOT ILLUMINATE TO IDENTIFY ARM  FUNCTION. PILOT INITIATED REJECTED TAKE-OFF, ADVISED ATC & SUBSEQUENTLY RETURNED TO AIRPORT.  MAINTENANCE WAS CONTACTED TO INSPECT AND TROUBLESHOOT AUTO FEATHER SYSTEM MALFUNCTION.  WE WERE INFORMED BY THE AMO THAT THE MALFUNCTION OF THE AUTO FEATHER INDICATION SYSTEM WAS RECTIFIED BY THE REPLACEMENT OF THE PRINTED CIRCUIT BOARD NR 119 REFERENCED AS P/N 112-364021-5. AIRCRAFT RUNS WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE. THERE HAS BEEN NO REOCCURRENCE OF THIS DISCREPANCY.
